# SDR GUUA01310801

- Difficulty date: January 31, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Aircraft time: 23,421 hours, 27,513 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5260 · Entrance Stairs
- Part: Cam
- Condition: Out Of Adjust
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION, DISCOVERED AIRSTAIR DOOR WILL NOT LATCH WHEN CLOSED.  ADJUSTED CAM ON DOOR.
